Volume 21, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3059–3532
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Unstable modules with only the top $k$ Steenrod operations

Zhulin Li

Algebraic & Geometric Topology 21 (2021) 3623–3662
Bibliography
1 A K Bousfield, E B Curtis, A spectral sequence for the homotopy of nice spaces, Trans. Amer. Math. Soc. 151 (1970) 457 MR267586
2 A K Bousfield, E B Curtis, D M Kan, D G Quillen, D L Rector, J W Schlesinger, The mod-p lower central series and the Adams spectral sequence, Topology 5 (1966) 331 MR199862
3 E B Curtis, Simplicial homotopy theory, Adv. Math. 6 (1971) 107 MR279808
4 A Grothendieck, Sur quelques points d’algèbre homologique, Tohoku Math. J. 9 (1957) 119 MR102537
5 B Mitchell, Rings with several objects, Adv. Math. 8 (1972) 1 MR294454
6 D J Pengelley, F Williams, Sheared algebra maps and operation bialgebras for mod 2 homology and cohomology, Trans. Amer. Math. Soc. 352 (2000) 1453 MR1653375
7 S B Priddy, Koszul resolutions, Trans. Amer. Math. Soc. 152 (1970) 39 MR265437
8 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan’s fixed point set conjecture, Univ. Chicago Press (1994) MR1282727
9 W M Singer, The algebraic EHP sequence, Trans. Amer. Math. Soc. 201 (1975) 367 MR385861
10 J S P Wang, On the cohomology of the mod-2 Steenrod algebra and the non-existence of elements of Hopf invariant one, Illinois J. Math. 11 (1967) 480 MR214065
11 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324